Is Benylin Cold and Flu Day and Night Max Strength Capsules Soy Free?

Ingredients
Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg, Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg
Check Benylin Cold and Flu Day and Night Max Strength Capsules against your own diets in the app.
Take it with you
Scan to open Benylin Cold and Flu Day and Night Max Strength Capsules in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Soy Free
Similar Products
Vicks NyQuil Cold and Flu Medicine, 12 fl oz, Cherry Flavor, Relieves Nighttime Cough, Sore Throat, Fever, Runny Nose
Vicks DayQuil Cold and Flu Medicine, 12 fl oz, Powerful Relief, Relieves Cough, Sore Throat, Fever, Congestion
Vicks DayQuil SEVERE Honey Cold And Flu Medicine
Vicks DayQuil Cold and Flu Medicine, 24 LiquiCaps, Daytime, Non-Drowsy Relief for Cough, Sore Throat, Fever, Congestion
Vicks NyQuil Max Strength Severe Berry Flavor Cold & Flu 12 oz
Where to buy
Benylin Cold and Flu Day and Night Max Strength Capsules is available at 1 retailer
About this product
Unknown · Capsule


